# SDR ASAA2017042420529

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 12,474 hours, 4,139 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Module
- Part number: 233A32025
- Part serial: F05071
- Condition: Failed
- Location: Cockpit
- Part time: 12,478 hours, 4,139 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUEL PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE. GROUNDED - YES. REMOVED AND REPLACED FUEL SYSTEM MODULE P5-2, REF AMM 28-22-43. FUEL SYSTEM MODULE P5-2 OPS TEST NORMAL, REF AMM 28-22-43-710-801.
